Translator Disclaimer
June 2018 The Hessian of quantized Ding functionals and its asymptotic behavior
Ryosuke Takahashi
Kodai Math. J. 41(2): 301-314 (June 2018). DOI: 10.2996/kmj/1530496843

Abstract

We compute the Hessian of quantized Ding functionals and give an elementary proof for the convexity of quantized Ding functionals along Bergman geodesics from the view point of projective geometry. We study also the asymptotic behavior of the Hessian using the Berezin-Toeplitz quantization.

Citation

Download Citation

Ryosuke Takahashi. "The Hessian of quantized Ding functionals and its asymptotic behavior." Kodai Math. J. 41 (2) 301 - 314, June 2018. https://doi.org/10.2996/kmj/1530496843

Information

Published: June 2018
First available in Project Euclid: 2 July 2018

zbMATH: 06936454
MathSciNet: MR3824852
Digital Object Identifier: 10.2996/kmj/1530496843

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 2 • June 2018
Back to Top